Secondary hypogammaglobilinemia after use of carbamazepine: case report and review.

@article{Castro2001SecondaryHA,
  title={Secondary hypogammaglobilinemia after use of carbamazepine: case report and review.},
  author={Ana Paula Naoum Castro and M G Redmershi and Antonio Carlos Pastorino and JOSE ANTONIO DE PAZ and Angela Bf Fomin and Cristina M A Jacob},
  journal={Revista do Hospital das Clinicas},
  year={2001},
  volume={56 6},
  pages={
          189-92
        }
}
  • Ana Paula Naoum Castro, M G Redmershi, +3 authors Cristina M A Jacob
  • Published 2001
  • Medicine
  • Revista do Hospital das Clinicas
  • Immunologic disorders related to anticonvulsant therapy have been described in the last three decades, including cellular and humoral alterations that result in recurrent infections; however, the physiopathologic mechanisms are not completely understood. This report describes a patient with complex partial epilepsy and hypogammaglobulinemia while in treatment with carbamazepine, with significant improvement in clinical signs and laboratory tests after substitution to sodium valproate. The… CONTINUE READING

    Citations

    Publications citing this paper.
    SHOWING 1-10 OF 20 CITATIONS

    Carbamazepine-induced hypogammaglobulinemia

    VIEW 2 EXCERPTS
    CITES BACKGROUND

    Oral hairy leukoplakia in a patient on long-term anticonvulsant treatment with lamotrigine.

    VIEW 4 EXCERPTS
    CITES BACKGROUND
    HIGHLY INFLUENCED

    Secondary antibody deficiency

    VIEW 2 EXCERPTS
    CITES BACKGROUND

    References

    Publications referenced by this paper.
    SHOWING 1-10 OF 22 REFERENCES

    & SAMPSON HA - Phenytoin - induced IgA depression

    • ME RUFF, G PINCUSL
    • AJDC
    • 1993

    AARLI JA & THORSBY E - HLA antigens in epileptic patients with drug-induced immunodeficiency

    • NE GUILHUS
    • Int J Immunopharmac
    • 1982